Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On prednisone for high sed rate and c-reactive and on treatment for polymyalgia. Much relief after undergoing hernia surgery between ribs and belly button. Opinion?

I have had high sed and C reacitive, for 9 months been on prednisone had ct scan ultra sound, MRI and x days! See. By rhymatigist and interal medicine! I just had hernia surgery, between my ribs and belly button, I feel so much better. Just after 2 days. They have been treating me for polymiagia, is it possible that the hernia surgery cured my problem? I will say I prayed it would. It would be a blessing. Prednisone has taken a toll on my body. Thank you Sydney
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response

Thanks for posting your query .

Polymyalgia rheumatica is generally a diagnosis of exclusion . Since you have mentioned that you have a high ESR and you have been diagnosed by a rheumatologist there is a high possibilty that you suffer from this disorder . Steroids are the sheet anchor of this disease , and lowering of ESR in response to steroids is a diagnostic criteria for this disease. you can experience vague bodyaches and fatigue in this disease . Probably hernia added to your already existing discomfort and its surgery gave you relief , but it has got no impact on polymyalgia . I advise you to follow the advise of your treating doctor and stay in touch with a rheumatologist for your disease.

Wish you good health.

Take care.
Dr. Shruti
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor